# SDR FDEA201702230637

- Difficulty date: February 23, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1688, X= 8.5 FOUND CORROSION MAIN DECK CORRODED FLOOR SEAT TRACK AT STA 1688, X= 8.5 REPAIRED BY SECTIONAL   REPLACEMENT FROM STA 1670 TO STA 1751, X= 8.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100. CORROSION ON SEAT TRACK AT STA 1688, X= 8.5 EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.
